A 58-year-old female asked:
Disclaimer

side effects of donazepil?

1 doctor answer
Dr. Anna Lerner Angeles
22 years experience Internal Medicine
Med side effect: The most common side effect that pt's complain about with donazepil is GI upset like nausea. Several of my pt's have decreased the nausea by taking it with food at night.
Answered on Jun 10, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old member asked:
Dr. Stephen Kibrick
45 years experience Clinical Psychology
Various dep on dose: Common reactions include: nausea, diarrhea, headache, insomnia, dizziness, muscle cramps, vomiting, fatigue, loss of appetite, and weight loss. Less ... Read More
1
1 thank
A 78-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Donepezil: Donapezil is a medication used to help with cognition in alzheimer's disease. It is not addicting. The main side effects are GI ones: nausea, vomiti ... Read More
A 49-year-old member asked:
Dr. E. rawson Griffin iii
42 years experience Family Medicine
GI side effects: Aricept's main side effect is loss of appetite, nausea and resultant weight loss though it is less than other drugs in its class like exelon (rivastig ... Read More
9
9 thanks
A 46-year-old member asked:
Dr. Bennett Machanic
51 years experience Neurology
Anti-cholinergics: Numerous drugs in medicine affect a chemical called acetylcholine, and this effect can result in memory loss, especially in the elderly. Aricept, (do ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month